# SDR RAIA2009111700002

- Difficulty date: November 11, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 26,359 hours, 24,456 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A BLEED 2 LEAK MESSAGE ON THE EICAS DURING FLIGHT.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE NR 2 BLEED SYSTEM WITH NO DEFECTS NOTED.
